# SDR SWAA2023081459829

- Difficulty date: June 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR T/E DEFLECTOR CONTROL RIB PANEL LOWER HORIZONTAL BULB SEAL RETAINER O/B END SUPPORT BRACKET CRACKED @ FASTENER'S TAIL MKD DOT<[01] REMOVED AS REPLACED CLIP PN 115A6260-2 AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
